Eugenia Zukerman





Eugenia Zukerman


Born
in Cambridge, Massachusetts, The United States
September 25, 1944

Website


Average rating: 3.78 · 103 ratings · 12 reviews · 5 distinct works · Similar authors
Coping with Prednisone (and...

3.80 avg rating — 83 ratings — published 1997 — 6 editions
Rate this book
Clear rating
In My Mother's Closet: An I...

4.20 avg rating — 10 ratings — published 2003
Rate this book
Clear rating
Deceptive Cadence

2.86 avg rating — 7 ratings — published 1980 — 2 editions
Rate this book
Clear rating
Taking The Heat

really liked it 4.00 avg rating — 3 ratings — published 1991
Rate this book
Clear rating
Aria

0.00 avg rating — 0 ratings — published 1997
Rate this book
Clear rating
More books by Eugenia Zukerman…

Upcoming Events

No scheduled events. Add an event.

“Needless to say, elderly people taking steroids may also experience the same side effects as younger persons. So, if you are a senior and need to be on a long course of steroids, what should you do? We would suggest a practical approach—which could apply to anyone on steroids, regardless of age, but may be particularly relevant for seniors because they are particularly vulnerable to side effects: • Understand and verify the need for steroids in your own situation, weighing the anticipated benefit with the possible risks. This means that you should explore the range of other treatments that may be available for your particular condition. You need to learn about the benefits and risks of any other treatment suggested. In other words, get all the information you can prior to going on treatment, be it with steroids or other medications. • Be sure that your health is well-assessed before or at the start of therapy. If you have underlying, separate health conditions, those should be noted and followed while you are on steroids. • Assess bodily systems that might particularly be affected by being on steroids. This means an assessment of your skeletal health, your eyes, your teeth, and your internal organs. • Request guidance about staying active. Physical therapy should be planned, to minimize the chances that your muscles and joints will be overtaxed or that any existing damage might get worse. • Ask to reassess the length and dose of your medication course at various intervals. A reasonable interval is every couple of months, if you are on a long course of steroids.”
Eugenia Zukerman, Coping with Prednisone, Revised and Updated:



Is this you? Let us know. If not, help out and invite Eugenia to Goodreads.